# SDR USAA040972

- Difficulty date: November 11, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Cfmint CFM563B1US
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - LT SPAR UPPER CHORD, .0625 INCH CRACK; NR 2 HOLE VERTICAL LEG OF LT SPAR UPPER CHORD AT MLG SUPPORT.  INSTALLED FATIGUE ENHANCEMENT PLATE IAW EA 79286A.
